Ask a doctor

Juvederm Still In Upper Lip After 1 Year, Will It Ever Go Away? What Are My Options?

1 yr ago, I had Juvederm placed-upper lip. After, 1 side was larger & the doctor put the entire remaining half syringe in the other side. Originally, half was used for the entire lip. I looked deformed. Went back & he bruised/broke blood vessels by how hard he "massaged". Have sent repeated emails to please inject hyaluronidase (sp?) & no response. No other doctors want to fix his mistake. What can I do to help it go away on my own? Wondering if he did damage by his "manipulation" technique?

Doctor Answers (3)

Juvederm in upper lip

+1

Juvederm does not usually remain in the lip for a year so it is difficult to tell from your question exactly what the problem/damage is.  It would probably be best if you return to your treating physician.  Your physician may not have ever received your emails!   Perhaps he or she took pretreatment photos so you can compare what your lips looked like prior to treatment with how they look now.


Beverly Hills Dermatologist
5.0 out of 5 stars 1 review

Get your doctor involved when problems occur.

+1

You need to see your doctor and have him suggest solutions for you. He may just reach into his supplies and inject some hyaluronidase to remove any remaining Juvederm. He may send you to another doctor to do this if he does not have hyaluronidase................ask him if he will cover that cost as many doctors will. Face to face visit to try to get you fixed up and try to avoid hostile talk, just be objective about how his treatment caused you problems. Could also ask for a copy of the informed consent form you signed if he is dismissive of your complaints.

Harlow Hollis, MD
Victoria Plastic Surgeon
5.0 out of 5 stars 1 review

Juvederm

+1

First There is a communication problem here.

Original communication problem with how you want lips to look.

Second is the emails. He/She may not read emails.

Make an appointment in the office and discuss your concerns.The dr. may not be familiar with hyalurinidase.

Then you need to find another doctor to correct the problem.

Remember correction of a problem may take more than one procedure and you will pay for each procedure.

Also if things do not work the way you want DO NOT TRANSFER YOUR ANGER TO THE NEW DR. TRYING TO HELP BUT FAILED

Samir Shureih, MD
Baltimore Plastic Surgeon

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.